Existence of Periodic Solution of BAM Neural Network with Delay and Impulse

  • Hui Wang
  • Xiaofeng Liao
  • Chuandong Li
  • Degang Yang
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3971)


By using the continuation theorem for Mawhin’s coincidence degree and some analytical techniques, several sufficient conditions are obtained ensuring existence of periodic solution of BAM neural networks with variant coefficients, delays and impulse.


Periodic Solution Global Exponential Stability Continuation Theorem Coincidence Degree Exponential Asymptotic Stability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Kosko, B.: Adaptive Bi-directional Associative Memories. Appl. Opt. 26(23), 4947–4960 (1987)CrossRefGoogle Scholar
  2. 2.
    Li, Y., Lu, L.: Global Exponential Stability and Existence of Periodic Solution of Hopfield type Neural Networks with Impulses. Phys. Lett. A 333, 62–71 (2004)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Liao, X., Wong, K.W., Yang, S.Z.: Convergence Dynamics of Hybrid Bidirectional Associative Memory Neural Networks with Distributed Delays. Phys. Lett. A 316, 55–64 (2003)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Li, C., Liao, X.: New Algebraic Conditions for Global Exponential Stability of Delayed Recurrent Neural Networks. Neurocomputing 64, 319–333 (2005)CrossRefGoogle Scholar
  5. 5.
    Li, C., Liao, X.: Delay-dependent Exponential Stability Analysis of Bi-directional Associative Memory Neural Networks: an LMI Approach. Chaos, Solitons & Fractals 24(4), 1119–1134 (2005)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Li, C., Liao, X., Zhang, R.: A Unified Approach for Impulsive Lag Synchronization of Chaotic Systems with Time Delay. Chaos, Solitons and Fractals 23, 1177–1184 (2005)MATHMathSciNetGoogle Scholar
  7. 7.
    Song, Q., Cao, J.: Global Exponential Stability and Existence of Periodic Solutions in BAM Networks with Delays and Reaction–diffusion Terms. Chaos, Solitons and Fractals 23, 421–430 (2005)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Gains, R.E., Mawhin, J.L.: Coincidence Degree and Nonlinear Differential Equation. Lecture Notes in Math., vol. 586. Springer, Berlin (1977)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • Hui Wang
    • 1
    • 2
  • Xiaofeng Liao
    • 1
  • Chuandong Li
    • 1
  • Degang Yang
    • 1
    • 3
  1. 1.College of Computer ScienceChongqing UniversityChongqingChina
  2. 2.Department of MathematicsLeshan Normal CollegeChina
  3. 3.College of Mathematics and Computer ScienceChongqing Normal UniversityChongqingChina

Personalised recommendations